# SDR DXTA200811083345

- Difficulty date: November 8, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 9,578 hours, 7,916 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

LT PITOT TUBE WAS OBSTRUCTED BY SOME FOREIGN DEBRIS DURING TAKEOFF ROLL, HAD TO ABORT. NO AIRSPEED ON CAPTAIN PFD. ABORTED AT 75 KTS. REMOVED FWD LT NOSE BAGGAGE COMPARTMENT PANEL.  DISCONNECTED PILOT LINE FROM ADC. USED N2 AND BLEW OUT PILOT LINE.  NOTED NO FURTHER DEBRIS.  CONNECTED LINE. CONNECTED PILOT SYS TEST EQUIPMENT.  COMPLIED WITH PILOT SYS OPS AND LEAK CHECKS NOTING NO DISCREPANCIES.  INSTALLED BAGGAGE PANEL AND DISCONNECTED PILOT TEST EQUIPMENT.  ALL WORK IAW CN 34-11-00 OF THE MM.
